# SDR SWAA084761

- Difficulty date: August 27, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 41,759 hours, 34,794 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547980
- Condition: Corroded
- Location: Bs 887-907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND CREASE BEAM WEB CORRODED FROM BS 887 TO BS 907, RBL 70.  REMOVED AND REPLACED WEB PER SRM.
